# SDR AALA20110930TUL03

- Difficulty date: September 30, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 38,063 hours, 9,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT LEFT NUMBER 4 THRESHOLD DRAIN SUPPORT STATION 1675 TO 1680. REPLACED LEFT NUMBER 4 AFT GUTTER SUPPORT PER AARD 51-10-05-1.
